MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT SUV STABILIZER SYSTEM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the acrobat suv stabilizer system could not be screwed onto the retractor.The "stabilizer foot" would not lock and remained loose.New acrobat suv opened and used.No patient injury.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 12/27/2022.An investigation was conducted on 02/09/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the device.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob did tightened the arm.When the locking lever was locked, the device was able to be locked on the reference retractor.Based on the returned condition of the device as well as the evaluation results, the reported failures " mechanical problem" was not confirmed.The lot # 3000214396 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15933528
Report Number2242352-2022-01006
Device Sequence Number6563748
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberACROBAT SUV STABILIZER SYSTEM
Device Catalogue NumberOM-9000Z
Device Lot Number3000214396
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age72 YR
Patient SexMale
Patient Weight90 KG